# SDR SWIA200616182

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 7,189 hours, 6,319 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1028
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 1,313 hours, 1,107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STALL FAIL" CAUTION MESSAGE AFTER TAKE OFF.  REPLACED STALL PROTECTION COMPUTER IAW CRJ MM 27-35-01, OPERATIONAL CHECK GOOD.
